# SDR CALA2023092902909

- Difficulty date: September 19, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 77,783 hours, 28,258 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505101474
- Condition: Corroded
- Location: Sta 986.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION ON FLOOR BEAM STA 986.5 LBL 30 TO RBL 34 (REF: AAR NR 99983293) REPAIRED FLOOR BEAM AT STA 986.5 LBL 30 TO RBL 34 IAW B737-700 S RM 53-70-51-1A-1,51-40-02-0G-0, 53-70-51-2R-4,AMM 52-21-41-370-8 03, 51-21-72-370-804, SOPM 20-30-03.(WORK ACCOMPLISHED BY V94369 2 AND AAR QC A-37 V937288). ADD EMP:V943692 SFR #1033812 ASSIGNED. UAL REP AGREED TO CLEAR LP 5792851
